Existence and uniqueness of pseudo almost periodic solutions to some abstract partial neutral functional–differential equations and applications
By Toka Diagana, E. Hernández. 2007
91 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Control and Systems Engineering
View Paper: https://www.semanticscholar.org/paper/7ca92cd5a63964b670220e405fbc0f464c6ce425
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Michelle Pierri
- Hernán R. Henríquez
- P. Táboas
- Toka Diagana
- Gaston M. N'Guérékata
- Carlos Lizama
- Khalil Ezzinbi
- Claudio Cuevas
In Computational Theory and Mathematics
In Control and Systems Engineering
- Michelle Pierri
- Hernán R. Henríquez
- P. Táboas
- Toka Diagana
- Gaston M. N'Guérékata
- Carlos Lizama
- Claudio Cuevas
- V. Vijayakumar
Citations in the corpus
- Stepanov-like pseudo-almost periodicity and its applications to some nonautonomous differential equations (2008, background): “Some contributions upon pseudo-almost periodic solutions to various differential equations have recently been made in [1,2,6–9].”
- On S-asymptotically ω-periodic functions on Banach spaces and applications (2008, methodology): “Related with this subject, we refer the reader to the extensive bibliography in [5,8–10].”